# SDR UALA2011090904891

- Difficulty date: September 8, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 61,731 hours, 10,968 cycles
- Engine: Pwa PW4077
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Strap
- Condition: Unsecure
- Location: Lt Mlg Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT MLG FWD TRUNNION UPPER STRAP OTBD ATTACH, LOWER OTBD BOLT NOT SECURED WITH RETAINING NUT.  INSTALLED STRAP.
